# SDR CALA0100859

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: #5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B TRAILING EDGE OF #5 SLAT PANEL DELAMINATED. THE #5 SLAT ASSY WAS REMOVED AND REPLACED IAW MM 27-81-21.
